It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-18-2012, 06:07 PM   #1
Junior Member
(female)
 
Join Date: Feb 2012
Location: trinity, florida usa
Posts: 10
nygirl68 HB User
Unhappy Meds making me sick?

Quick question, i was dignosed bipolar in 2009, sice being on bipolar meds my hyperness is gone and i quit drinking. Ai am going on my third psychatrist seen him laswt week my first one i seen for three years. AI applied for SS in O(ct and was approved in dec. cuz since being put on meds i have become almost unfunctionalble, more depressed, gained seventy pounds increased anxiety. I was on about 5 meds now i am just on lamotringe and lexapro anyway.. now my problem is severe nauseau for past few months been to hospital 4 times and my primary they did blood test and catscans and xrays cant find anything. At this point I am thinking of cutting my meds startin tonight which is what my new psych, told me to do two weeks ago but I didnt do it I was scared. Now this psch I talked to for over and hour he did not have my medical charts but was questioning if I was bipolar. I did bakeract myself last year Im no where near sucidial. or have halluciations non of that stufff..So I am cuttin my meds startin tonight, then going off to see what happens, Husban actually sugessted me to do this cuz he knows since I been on meds I been doing nothing anymore no intrest in anything nomoire just numb..what do you guys think> I have an appt wiht my new pshc tuesday. And I just started seeing a therapist last week, for I think thats what I really need. Is it possible to take bipolar meds and feel worse> Does that mean your not bi-polar..I have been on everymed possible and they all make me a zombie, and more depressed.

 
Reply With Quote
Sponsors Lightbulb
   
Old 02-26-2012, 08:20 AM   #2
Junior Member
(female)
 
Join Date: Feb 2012
Location: trinity, florida usa
Posts: 10
nygirl68 HB User
Re: Meds making me sick?

any info on this i just spent 4 days in the hops and they didnt find a damn thing wrong with me..

 
Reply With Quote
Old 02-27-2012, 01:23 PM   #3
Veteran
(female)
 
Join Date: Jul 2008
Location: charlotte,
Posts: 359
dismama HB Userdismama HB Userdismama HB Userdismama HB Userdismama HB Userdismama HB Userdismama HB User
Re: Meds making me sick?

the meds you are on can make you gain weight and lamotigine has caused my anxiety to get worse recently. so it isn't unusual to have those side effects. that doesn't mean that you aren't bipolar. the majority of the time i am in a depressive state and feel horrible. it just takes a combo of the right meds to feel better. make sure the reduction of the lamotigine is slow because coming off of it can make the anxiety worse.

 
Reply With Quote
Old 03-07-2012, 05:53 PM   #4
Junior Member
(female)
 
Join Date: Feb 2012
Location: trinity, florida usa
Posts: 10
nygirl68 HB User
Re: Meds making me sick?

Well I was just put on Seroqelxr I started out on 50mg now I am on 100mg...I am weaning off Lexapro and I feel very aggiatated, its horrible. I am also on 200mg of the lamotringe..I want to go off the lamotringe to, and just stay with the seroqel evn though its making me tired, i am gonna go back on the 50..maybe the lamotrigne is making me worse. Thats a idea.

 
Reply With Quote
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Thinking about making some changes---in the meds department Llama Bipolar Disorder 2 11-02-2007 02:58 PM
Going off meds.....big surprise! liz49 Family & Friends of the Mentally Ill 7 09-22-2007 10:04 AM
i'm so sick of taking all these meds harmony06 Bipolar Disorder 8 08-29-2007 07:33 PM
What Are The Best Meds For Bipolar I Mixed/Anxiety/Borderline? CA 2 NJ Bipolar Disorder 9 06-30-2007 06:44 PM
Drinking and bi-polar meds skimom Bipolar Disorder 11 06-17-2007 01:28 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:15 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!